MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II AORTIC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II AORTIC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETCF2828C49E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: e ttf2828c70e, serial/lot #: (b)(4), ubd: 13-sep-2018, udi#: (b)(4); product id: etcf2525c49e, serial/lot #: (b)(4), ubd: 02-oct-2019, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Three endurant aortic cuffs were implanted during an unknown endovascular procedure.It was reported that a type ia endoleak was observed on an unknown date and re-intervention was carried out.An endurant lls stent graft system was implanted during an unknown endovascular procedure approximately 2.5 years post implant of the endurant cuffs.A valiant navion was then implanted at a different facility during an unknown endovascular procedure approximately 11 days later.No cause for the type ia as per the physician was provided.No additional clinical sequelae was provided and the patient will be monitored.

Brand Name
ENDURANT II AORTIC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key14914463
Report Number9612164-2022-02519
Device Sequence Number17686216
Product Code MIH
UDI-Device Identifier00613994991447
UDI-Public00613994991447
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2019
Device Model NumberETCF2828C49E
Device Catalogue NumberETCF2828C49E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2022
Initial Report FDA Received Date07/05/2022
Date Device Manufactured07/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale